# SDR AWXA0000719

- Difficulty date: October 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,821 hours, 39,479 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 3TL1575
- Condition: Chafed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT AN ELECTRICAL ARC FROM WIRES ABOVE THE MAGNETIC COMPASS TO THE COMPASS HOUSING.  T/S AND FOUND WIRES CHAFED AT NR 1 ENGINE START SWITCH.  REPAIRED WIRING IAW WDM 74-00-00.  OPS CK GOOD ON ENGINE RUN.
